Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 4, NWS San Diego, CA

March 25, 2014

NWS San Diego, CA issued this small craft advisory at Mar 25, 2014, 3:15 AM PDT. It took effect at Mar 26, 2014, 8:00 AM PDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2014, 3:15 AM PDT (10:15 UTC)
In effect from
Mar 26, 2014, 8:00 AM PDT
Expired
Mar 27, 2014, 9:19 PM PDT
In force
37 hr
Issued by
NWS San Diego, CA

The text

As transmitted, in the capitals the NWS used until 2016.

364 
WHUS76 KSGX 251015
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
315 AM PDT TUE MAR 25 2014

...GUSTY WEST-NORTHWEST WINDS AND STEEP WAVES WEDNESDAY MORNING
THROUGH THURSDAY EVENING...

.A COLD FRONT MOVING OVER THE COASTAL WATERS WILL BRING GUSTY
WEST-NORTHWEST WINDS TO THE OUTER COASTAL WATERS WEDNESDAY MORNING
THROUGH LATE THURSDAY EVENING. A BUILDING MODERATE PERIOD WEST
SWELL AND WIND WAVES WILL CREATE COMBINED SEAS OF 8 TO 9 FEET AND
ROUGH CONDITIONS WEDNESDAY AFTERNOON INTO THURSDAY EVENING. CONDITIONS
WILL BEGIN TO IMPROVE ON FRIDAY.

PZZ775-251930-
/O.NEW.KSGX.SC.Y.0004.140326T1500Z-140328T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
315 AM PDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 11 PM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 11 PM
PDT THURSDAY. 

* WINDS...WINDS WEST-NORTHWEST 15 TO 20 KT WITH GUSTS TO 25 KT
  WEDNESDAY MORNING THROUGH THURSDAY EVENING.

* SEAS...COMBINED SEAS 8 TO 9 FEET WEDNESDAY AFTERNOON THROUGH
  THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SS

FOR THE LATEST MARINE FORECASTS...WARNINGS...AND OBSERVATIONS...VISIT: 

     HTTP://WEATHER.GOV/SANDIEGO/MARINE/MARINE.PHP?WFO=SGX
9 follow-up statements
398 
WHUS76 KSGX 251821
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1121 AM PDT TUE MAR 25 2014

...GUSTY WEST-NORTHWEST WINDS AND STEEP WAVES WEDNESDAY MORNING
THROUGH THURSDAY EVENING...

.A COLD FRONT MOVING OVER THE COASTAL WATERS WILL BRING GUSTY
WEST-NORTHWEST WINDS TO THE OUTER COASTAL WATERS WEDNESDAY
MORNING THROUGH LATE THURSDAY EVENING. A BUILDING MODERATE PERIOD
WEST SWELL AND WIND WAVES WILL CREATE COMBINED SEAS OF 8 TO
9 FEET AND ROUGH CONDITIONS WEDNESDAY AFTERNOON INTO THURSDAY
EVENING. CONDITIONS WILL BEGIN TO IMPROVE ON FRIDAY.

PZZ775-260230-
/O.CON.KSGX.SC.Y.0004.140326T1500Z-140328T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1121 AM PDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO
11 PM PDT THURSDAY...

* WINDS...WINDS WEST-NORTHWEST 15 TO 20 KT WITH GUSTS TO 25 KT 
  WEDNESDAY MORNING THROUGH THURSDAY EVENING. 

* SEAS...CHOPPY COMBINED SEAS OF 8 TO 9 FEET WEDNESDAY AFTERNOON
  THROUGH THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TS

FOR THE LATEST MARINE FORECASTS...WARNINGS...AND OBSERVATIONS...VISIT: 

 HTTP://WEATHER.GOV/SANDIEGO/MARINE/MARINE.PHP?WFO=SGX
455 
WHUS76 KSGX 260226
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
726 PM PDT TUE MAR 25 2014

...GUSTY WEST-NORTHWEST WINDS AND STEEP WIND WAVES WEDNESDAY
MORNING THROUGH THURSDAY EVENING...

.A COLD FRONT MOVING ACROSS THE COASTAL WATERS WILL BRING GUSTY
WEST- NORTHWEST WINDS TO THE OUTER WATERS WEDNESDAY MORNING
THROUGH THURSDAY EVENING. A BUILDING WESTERLY SWELL COMBINED WITH
STEEP SHORT-PERIOD WIND WAVES WILL GENERATE COMBINED SEAS OF 8 TO
9 FEET AND PRODUCE ROUGH BOATING CONDITIONS FOR SMALL CRAFT WEDNESDAY
AFTERNOON THROUGH THURSDAY EVENING. CONDITIONS WILL BEGIN TO
IMPROVE THURSDAY NIGHT.

PZZ775-261100-
/O.CON.KSGX.SC.Y.0004.140326T1500Z-140328T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
726 PM PDT TUE MAR 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO
11 PM PDT THURSDAY...

* WINDS...WEST-NORTHWEST INCREASING TO 15 TO 20 KT WITH GUSTS TO
  25 KT WEDNESDAY MORNING WILL CONTINUE THROUGH THURSDAY EVENING.

* SEAS...COMBINED SEAS OF 8 TO 9 FEET WEDNESDAY AFTERNOON THROUGH
  THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MOEDE

FOR THE LATEST MARINE FORECASTS...WARNINGS...AND OBSERVATIONS...VISIT: 

 HTTP://WEATHER.GOV/SANDIEGO/MARINE/MARINE.PHP?WFO=SGX
484 
WHUS76 KSGX 260935
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
235 AM PDT WED MAR 26 2014

...GUSTY WEST-NORTHWEST WINDS AND STEEP WIND WAVES TODAY THROUGH
THURSDAY EVENING...

.A COLD FRONT MOVING ACROSS THE COASTAL WATERS WILL BRING GUSTY
WEST-NORTHWEST WINDS TO THE OUTER WATERS WEDNESDAY MORNING
THROUGH THURSDAY EVENING. A BUILDING WEST SWELL COMBINED WITH
STEEP SHORT- PERIOD WIND WAVES WILL GENERATE COMBINED SEAS OF 8
TO 9 FEET AND ROUGH CONDITIONS FOR SMALL CRAFT THIS AFTERNOON
THROUGH THURSDAY EVENING. CONDITIONS WILL BEGIN TO IMPROVE
THURSDAY NIGHT.

PZZ775-261930-
/O.CON.KSGX.SC.Y.0004.140326T1500Z-140328T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
235 AM PDT WED MAR 26 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 11 PM PDT THURSDAY...

* WINDS...WEST-NORTHWEST 15 TO 20 KT WITH GUSTS TO 25 KT THIS
  MORNING THROUGH THURSDAY EVENING.

* SEAS...COMBINED SEAS OF 8 TO 9 FEET THIS AFTERNOON THROUGH
  THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SS

FOR THE LATEST MARINE FORECASTS...WARNINGS...AND OBSERVATIONS...VISIT: 

     HTTP://WEATHER.GOV/SANDIEGO/MARINE/MARINE.PHP?WFO=SGX
909 
WHUS76 KSGX 261838
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1138 AM PDT WED MAR 26 2014

...GUSTY WEST-NORTHWEST WINDS AND STEEP WIND WAVES TODAY THROUGH
THURSDAY EVENING...

.A COLD FRONT MOVING ACROSS THE COASTAL WATERS WILL BRING GUSTY
WEST-NORTHWEST WINDS TO THE OUTER WATERS TODAY THROUGH THURSDAY
EVENING. A BUILDING WEST SWELL COMBINED WITH STEEP SHORT- PERIOD
WIND WAVES WILL GENERATE COMBINED SEAS OF 8 TO 9 FEET AND ROUGH
CONDITIONS FOR SMALL CRAFT THIS AFTERNOON THROUGH THURSDAY
EVENING. CONDITIONS WILL BEGIN TO IMPROVE THURSDAY NIGHT.

PZZ775-270245-
/O.CON.KSGX.SC.Y.0004.000000T0000Z-140328T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1138 AM PDT WED MAR 26 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...

* WINDS...WEST-NORTHWEST 15 TO 20 KT WITH GUSTS TO 25 KT THIS 
  MORNING THROUGH THURSDAY EVENING. 

* SEAS...COMBINED SEAS OF 8 TO 9 FEET THIS AFTERNOON THROUGH 
  THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TS

FOR THE LATEST MARINE FORECASTS...WARNINGS...AND
OBSERVATIONS...VISIT:
HTTP://WEATHER.GOV/SANDIEGO/MARINE/MARINE.PHP?WFO=SGX
815 
WHUS76 KSGX 270232
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
732 PM PDT WED MAR 26 2014

...GUSTY WEST-NORTHWEST WINDS AND STEEP WIND WAVES TONIGHT THROUGH
THURSDAY EVENING...

.A COLD FRONT MOVING ACROSS THE COASTAL WATERS WILL BRING GUSTY
WEST-NORTHWEST WINDS TO THE OUTER WATERS TONIGHT THROUGH THURSDAY
EVENING. A BUILDING WEST SWELL COMBINED WITH STEEP SHORT-PERIOD
WIND WAVES WILL GENERATE COMBINED SEAS OF 8 TO 9 FEET AND ROUGH
CONDITIONS FOR SMALL CRAFT THROUGH THURSDAY EVENING. CONDITIONS
WILL IMPROVE THURSDAY NIGHT.

PZZ775-271045-
/O.CON.KSGX.SC.Y.0004.000000T0000Z-140328T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
732 PM PDT WED MAR 26 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...

* WINDS...WEST-NORTHWEST 15 TO 20 KT WITH LOCAL GUSTS TO 25 KT
  THROUGH THURSDAY EVENING.

* SEAS...COMBINED SEAS OF 8 TO 9 FEET THROUGH THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MAXWELL
429 
WHUS76 KSGX 271028
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
328 AM PDT THU MAR 27 2014

...GUSTY WEST-NORTHWEST WINDS AND STEEP WIND WAVES THROUGH
THIS EVENING...

.GUSTY WEST-NORTHWEST WINDS WILL CONTINUE OVER THE OUTER WATERS
THROUGH THIS EVENING. A BUILDING WEST SWELL COMBINED WITH STEEP
SHORT-PERIOD WIND WAVES WILL GENERATE COMBINED SEAS OF 8 TO 9
FEET AND ROUGH CONDITIONS FOR SMALL CRAFT THROUGH THIS
EVENING. CONDITIONS WILL IMPROVE TONIGHT.

PZZ775-271930-
/O.CON.KSGX.SC.Y.0004.000000T0000Z-140328T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
328 AM PDT THU MAR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...WEST-NORTHWEST 15 TO 20 KT WITH LOCAL GUSTS TO 25 KT 
  THROUGH THURSDAY EVENING. 

* SEAS...COMBINED SEAS OF 7 TO 8 FEET AND STEEP WAVES THROUGH
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SS

FOR THE LATEST MARINE FORECASTS...WARNINGS...AND OBSERVATIONS...VISIT: 

     HTTP://WEATHER.GOV/SANDIEGO/MARINE/MARINE.PHP?WFO=SGX
782 
WHUS76 KSGX 271824
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1124 AM PDT THU MAR 27 2014

...GUSTY WEST-NORTHWEST WINDS AND STEEP WIND WAVES THROUGH THIS
EVENING...

.GUSTY WEST-NORTHWEST WINDS WILL CONTINUE OVER THE OUTER WATERS
THROUGH THIS EVENING. A BUILDING WEST SWELL COMBINED WITH STEEP
SHORT-PERIOD WIND WAVES WILL GENERATE COMBINED SEAS OF 7 TO 8 FEET
AND ROUGH CONDITIONS FOR SMALL CRAFT THROUGH THIS EVENING.
CONDITIONS WILL IMPROVE TONIGHT.

PZZ775-280100-
/O.CON.KSGX.SC.Y.0004.000000T0000Z-140328T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1124 AM PDT THU MAR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...WEST-NORTHWEST 15 TO 20 KT WITH LOCAL GUSTS TO 25 KT
  THROUGH THURSDAY EVENING...MAINLY TO THE EAST OF SAN CLEMENTE
  ISLAND.

* SEAS...COMBINED SEAS OF 7 TO 8 FEET AND STEEP WAVES THROUGH 
  THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JT

FOR THE LATEST MARINE FORECASTS...WARNINGS...AND OBSERVATIONS...VISIT: 

     HTTP://WEATHER.GOV/SANDIEGO/MARINE/MARINE.PHP?WFO=SGX
356 
WHUS76 KSGX 280209
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
709 PM PDT THU MAR 27 2014

...GUSTY WEST-NORTHWEST WINDS AND STEEP WIND WAVES THROUGH THIS
EVENING...

.GUSTY WEST-NORTHWEST WINDS WILL CONTINUE OVER THE OUTER WATERS
THROUGH THIS EVENING. AN ENHANCED WEST SWELL...COMBINED WITH STEEP
SHORT-PERIOD WIND WAVES...WILL GENERATE COMBINED SEAS OF 7 TO 8 FEET
AND ROUGH CONDITIONS FOR SMALL CRAFT THROUGH THIS EVENING.
CONDITIONS WILL IMPROVE TONIGHT.

PZZ775-280600-
/O.CON.KSGX.SC.Y.0004.000000T0000Z-140328T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
709 PM PDT THU MAR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...W-NW 15 TO 20 KT WITH LOCAL GUSTS TO 25 KT THROUGH THIS
  EVENING...MAINLY NEAR SAN CLEMENTE ISLAND.

* SEAS...COMBINED SEAS OF 7 TO 8 FEET AND STEEP WAVES THROUGH 
  THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJT

FOR THE LATEST MARINE FORECASTS...WARNINGS...AND OBSERVATIONS...VISIT: 

     HTTP://WEATHER.GOV/SANDIEGO/MARINE/MARINE.PHP?WFO=SGX
518 
WHUS76 KSGX 280419
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
919 PM PDT THU MAR 27 2014

PZZ775-280530-
/O.CAN.KSGX.SC.Y.0004.000000T0000Z-140328T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
919 PM PDT THU MAR 27 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED BELOW 20 KT AND SEAS HAVE LOWERED BELOW 10
FT IN THE OUTER WATERS. THEREFORE...THE SMALL CRAFT ADVISORY HAS
BEEN CANCELLED. WINDS AND SEAS WILL CONTINUE TO LOWER OVERNIGHT.

$$

JJT

FOR THE LATEST MARINE FORECASTS...WARNINGS...AND OBSERVATIONS...VISIT: 

     HTTP://WEATHER.GOV/SANDIEGO/MARINE/MARINE.PHP?WFO=SGX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 25, 3:00 AM PDT, 15 minutes earlier.

Area forecast discussion, Mar 25, 3:00 AM PDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
300 AM PDT TUE MAR 25 2014

.SYNOPSIS...
A DEEP MARINE LAYER WILL MAKE THE MORNING CLOUDY AND THE AFTERNOON
PARTLY CLOUDY TODAY. A PACIFIC LOW PRESSURE SYSTEM WILL MOVE THROUGH
CALIFORNIA TONIGHT THROUGH THURSDAY AND BRING LIGHT SHOWERS...WITH
STRONG WINDS IN THE MOUNTAINS AND DESERTS. FAIR AND SEASONAL WEATHER
WILL RETURN BY FRIDAY AND CONTINUE THROUGH THE WEEKEND.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

THE COASTAL BASIN HAS FULL LOW CLOUD COVERAGE THIS MORNING WITH A DEEP
MARINE LAYER OF ABOUT 3000 FEET...A RESULT OF A WEAK CUTOFF LOW MOVING
THROUGH NORTHERN BAJA THIS MORNING. ONLY PARTIAL CLEARING IS EXPECTED
TODAY...MOST LIKELY INLAND. TONIGHT A SHORTWAVE WILL SPIN OFF A RATHER
LARGE LOW PRESSURE TROUGH OVER THE WEST COAST AND INTO SOUTHERN
CALIFORNIA. THE FLOW ALOFT WILL REMAIN CYCLONIC THROUGH THURSDAY. ALL
THIS WILL TAKE THE EXISTING MARINE LAYER AND STRETCH IT OUT...PRODUCING
SOME LIGHT OCCASIONAL SHOWERS. THE SHOWERS ARE MOST LIKELY LATE TONIGHT
THROUGH WEDNESDAY MORNING...THEN LESS LIKELY WEDNESDAY AFTERNOON AND
SHIFTING TO THE SOUTHEAST (EASTERN SAN DIEGO COUNTY) BY THURSDAY. THEN
NO CHANCE BY THURSDAY AFTERNOON. SNOWFALL WILL BE LIGHT ABOVE 6000 FEET
WITH ONLY AN INCH OR TWO AT HIGHER ELEVATIONS. WINDS WILL PICK UP TODAY
IN THE MOUNTAINS AND DESERTS...AND THEN EVEN MORE TONIGHT CONTINUING
THROUGH WEDNESDAY NIGHT. WINDS DECREASE ONLY SLIGHTLY THURSDAY BEFORE
SHUTTING OFF THURSDAY NIGHT. FAVORED WIND POCKETS WILL GET A FEW GUSTS
ABOVE 60 MPH...BUT MOST AREAS WILL STAY BELOW 50 MPH. DAYTIME TEMPS
WILL COME IN BELOW AVERAGE WEDNESDAY AND THURSDAY. A TRANSITORY HIGH
PRESSURE RIDGE BEGINS TO BUILD FRIDAY AND CONTINUES SATURDAY. A WEAK
SHORTWAVE ZIPS THROUGH CALIFORNIA SATURDAY NIGHT TO BRIEFLY ENHANCE THE
MARINE LAYER AND THE WINDS. FAIR WEATHER WILL CONTINUE SUNDAY AND
MONDAY UNDER A WEAK HIGH PRESSURE RIDGE ALOFT. IT DOES NOT LAST LONG AS
A SIZABLE TROUGH SETS UP OFF THE WEST COAST. BY TUESDAY THAT THING
COULD BRING SOME LIGHT RAIN...BUT THAT MIGHT BE THE HOPE OF FOOLS.

&&

.AVIATION...
250920Z...COAST/VALLEYS...STRATUS WITH BASES 1500-2000 FT MSL AND
TOPS TO 3000 FT MSL WILL BEGIN TO SLOWLY CLEAR INLAND 16-18Z. AREAS
OF 2-4 SM VSBY IN BR/HZ IN THE VALLEYS THROUGH LATE MORNING. COASTAL
AIRPORTS LIKELY REMAINING BKN-OVC THROUGH THE AFTERNOON WITH BASES
LIFTING TO 1800-2500 FT MSL. STRATUS FILLING BACK IN WEST OF THE
MTNS AFTER 26/02Z WITH BASES 1200-1800 FT MSL. SCATTERED LIGHT
SHOWERS BEGINNING AFTER 26/09Z WITH CIGS LOCALLY DOWN TO 800 FT MSL.

MTNS/DESERTS...LOWER COASTAL SLOPES OBSCURED IN CLOUDS/FOG THROUGH
16-18Z. OTHERWISE FEW-SCT CLOUDS AOA 15000 FT MSL AND UNRESTRICTED
VSBY THROUGH TUE EVENING. WEST WINDS WITH SFC GUSTS 30-40KT OVER AND
EAST OF THE MTNS DEVELOPING AROUND 26/00Z AND CONTINUING INTO WED.
MOD-STG UDDFS AND LLWS POSSIBLE OVER THE DESERT MTN SLOPES AND
ADJACENT DESERT FOOTHILLS.

&&

.MARINE...
TODAY...NO SIGNIFICANT MARINE WEATHER CONDITIONS EXPECTED.

TONIGHT THROUGH THURSDAY...WINDS WILL INCREASE TONIGHT AHEAD OF
APPROACHING COLD FRONT WITH THE STRONGEST WEST-NORTHWEST WINDS
WEDNESDAY MORNING THROUGH THURSDAY EVENING WITH GUSTS 20 TO 25 KT.
GUSTY WINDS ALONG WITH STEEP WIND WAVES AND COMBINED SEAS OF 8-9 FT
WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT. LIGHT SHOWERS ARE
POSSIBLE WITH THIS SYSTEM WEDNESDAY AND THURSDAY. CONDITIONS WILL BEGIN
TO IMPROVE LATE THU NIGHT.

&&

.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WATCH FROM THIS AFTERNOON THROUGH THURSDAY MORNING FOR
     THE APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY...
     RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY
     MOUNTAINS...SAN DIEGO COUNTY DESERTS...SAN DIEGO COUNTY
     MOUNTAINS.

PZ...SMALL CRAFT ADVISORY FROM 8 AM WEDNESDAY TO 11 PM PDT THURSDAY
     FOR THE WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
     EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.

&&

PUBLIC...MM
AVIATION/MARINE...SS

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 1:15 PM PDTWind AdvisorySGXRiverside, San Bernardino, San Diego32 hr

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.